# SDR PNSA990604

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175SW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC621
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 237561
- Condition: Failed
- Location: Battery Compt
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RT BATTERY INDICATED OVERHEAT CONDITION AFTER TAKEOFF.  AIRCRAFT RETURNED TO BASE BATTERY WAS REPLACED.  AIRCRAFT RELEASED FOR SERVICE.
